# SDR UPS01236258

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nlgww Bs266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE LANDING GEAR BAY RH SIDE WALL AT BS 266 HAS A CRACK INDICATION.     REMOVED ACCESS PANEL #3125 AS PER SRMB727-51-30-2 CUT OUT DAMAGE AREA AS PER B727-51-40-2 APPROX 3.5"X1" ACCOMLPISHED NDT INSPECTION AND INSTALLED DOUBLER REPAIR AS PER B727-SRM51-40-2 FIG 1 APPROX SIZE 3"X1".
